# SDR SWAA013412

- Difficulty date: December 26, 2001
- Submitted: January 2, 2002
- Operation: Air carrier
- Aircraft: N300SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22940
- Aircraft time: 55,992 hours, 56,211 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545772
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPECIAL VISIT, FOUND 5 CRACKS AT FUSELAGE EXTERNAL SKIN, BS 500B TO BS 832, STRINGER 10R.  REPAIRED SKIN PER SRM AND SWA RA.
